Optimal control of processes described by singular equations of parabolic type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1982-1987
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a14,
author = {I. A. Kipriyanov and A. A. Kulikov},
title = {Optimal control of processes described by singular equations of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1982--1987},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a14/}
}
TY - JOUR AU - I. A. Kipriyanov AU - A. A. Kulikov TI - Optimal control of processes described by singular equations of parabolic type JO - Differencialʹnye uravneniâ PY - 1994 SP - 1982 EP - 1987 VL - 30 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_11_a14/ LA - ru ID - DE_1994_30_11_a14 ER -
I. A. Kipriyanov; A. A. Kulikov. Optimal control of processes described by singular equations of parabolic type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1982-1987. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a14/